Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed period. Taken antibiotics for UTI. Had unprotected sex. Have tender breasts, breaking out

I am 4 days late on my period. I am normally not super regular but, I am not normally 4 days late either. I just stopped a weeks worth of antibiotics for a UTI . Can this effect my cycle? I had unprotected sex with my husband 2 weeks ago friday. He pulled out. I have period like symptoms, tender breasts, tired, eating everything is site. I am also breaking out ALOT, which is not normal for me.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi, I have gone through your question and understand your concerns. Unprotected intercourse in midcycle and delayed periods are suggestive of pregnancy. Mood changes, tender breasts are present in early pregnancy.
I suggest you to get a urine pregnancy test done to confirm the diagnosis and get appropriate treatment.
Hope you found the answer helpful.
Wishing you good health.
Dr Deepti Verma
Answered: Sun, 30 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor